# SDR P5CA2020102000363

- Difficulty date: October 20, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,676 hours, 5,066 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WHILE ON GROUND ACCOMPANIED BY "APU FAULT" EICAS, PER AMM 49-61-05 FIM APU CONTROL UNIT BITE TEST OK.  RESTART APU CONTROL NORMAL.
